# SDR ASAA2014081008933

- Difficulty date: August 10, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 47,445 hours, 18,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD HAS NUMEROUS CORRSION SPOTS AROUND FASTENERS. ACFT GROUNDED.  REMOVED CORROSION ON FWD CARGO DOOR CUT OUT LOWER SILL WEB, ORIGINAL  MATERIAL THICKNESS 0.056, MATERIAL LOSS .010, MAX ALLOWABLE LOSS 0.005,  MATERIAL REMAINING 0.046, AREA OUT OF LIMITS IAW SRM 53-30-15-1A-1.  REMOVED WEB IAW SRM 51-40-02. LOCATED AND DRILLED NEW WEB IAW BAC DWG 143A8122. INSTALLED WEB IAW SRM 51-40-02.  REMOVED DOT.
